MAUDE Adverse Event Report: SILHOUETTE PARADIGM; COMFORT SHORT 110/13 PCC

SILHOUETTE PARADIGM; COMFORT SHORT 110/13 PCC
Model Number MMT-382600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in (b)(6).It was reported that the infusion set's tubing got disconnected while the patient was sleeping.The patient often rotates while sleeping.The site location was patient's abdomen and the pump was located on right side.Moreover, the infusion had been used for less than 24 hours.Reportedly, the infusions were stored in room temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.
 
Event or Problem Description
On 12-oct-2020: follow up information was submitted to update health effect - clinical code and result of complaint investigation of the reference samples showed that all test results were within specifications.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in canada.It was reported that the infusion set's tubing got disconnected while the patient was sleeping.The patient often rotates while sleeping.The site location was patient's abdomen and the pump was located on right side.Moreover, the infusion had been used for less than 24 hours.Reportedly, the infusions were stored in room temperature.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.No further information available.

Brand Name
SILHOUETTE PARADIGM
Common Device Name
COMFORT SHORT 110/13 PCC
MDR Report Key10447357
Report Number8021545-2020-00113
Device Sequence Number14523882
Product Code FPA
UDI-Device Identifier05705244009141
UDI-Public05705244009141
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2022
Device Model NumberMMT-382600
Device Lot Number5297683
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2020
Supplement Date Received by Manufacturer08/17/2020
Initial Report FDA Received Date08/25/2020
Supplement Report FDA Received Date10/12/2020
Patient Sequence Number1